MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM

D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM
Catalog Number 8267.VIT20
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have extensively tested vitrectome.Our r & d department has made a change.As was already indicated in the snf, the new vitrectome will soon be available.Our csc department can tell when the new series is available.Since the bubbles are formed by the instrument during the surgery which can lead to microbial infection, this complaint is concluded as reportable.Performance varies in- and out-of-specification.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.Since this is a retrospective review there is limited information.There is no information on the status of the patient.
 
Event or Problem Description
A report has been received from (b)(6) reporting the following event that the device has a loose handle and gives bubbles.Likely occurred during surgery.There is no information of any injury or outcome of the patient.The sample is available for an evaluation.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6945763
Report Number1222074-2017-00015
Device Sequence Number795400
Product Code HQE
UDI-Device Identifier08717872019109
UDI-Public08717872019109
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT20
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2014
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1